# SDR SIMA201911297002

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 36,309 hours, 33,565 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTCH TRIM BACK UP INOP DURING CRUSING.  PITCH TRIM FAIL MSG. DECLARED EMERG. LANDED SAFELY-C/A-RAR PITCH TRIM CONTROL PANEL IAW EMB 140 AMM 20-13-10. OPC GOOD IAW EMB 140 AMM  27-40-00. NO DEFECTS NOTED.
